# SDR 2005FA0000325

- Difficulty date: November 5, 2004
- Submitted: March 15, 2005
- Operation: General aviation
- Make and model: Airbus A330*
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: A10212D
- Condition: Cracked
- Location: Bypass Valve
- Component: Bypass Valve
- Component part number: FRM530014D
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR BYPASS VALVE WAS RETURNED FOR INVESTIGATION.  REASON FOR RETURN WAS ON PUSHBACK, FLIGHT CREW REPORTED GREEN RESERVOIR LOW LEVEL, WHERE THE INVESTIGATION FOUND A LEAK ON DOOR BYPASS VALVE.  IDENTIFIED THAT BOLT HAD SHEARED.  INVESTIGATION AT MFG INDICATED THAT INITIATING FORCE HAD RESULTED IN CRACK THAT PROPAGATED ACROSS BOLT SECTION, RESULTING IN FAILURE.  BOLTS COULD BE YIELDED WHEN TIGHTENED.  ALSO AFFECTED IS DOOR BYPASS VALVE. (K)
